# SDR DALA13022899248

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 33,221 hours, 30,412 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BONDED REPAIR DOUBLER WAS INSTALLED ON THE HORIZONTAL STABILIZER RT UPPER SKIN PANEL IAW ERA 513426-14AD, SECTION I.  REPETITIVE INSPECTIONS AT 1,000 CYCLE INTERVALS AFT SECTION I, REPAIR AND SECTION III ONE TIME INSPECTION AFTER 3,000 CYCLES BUT BEFORE 5,000 CYCLES FROM SECTION I REPAIR INSTALLATION.
